Volume 28, Number 1
Previous Issue Next Issue

Qiulan Qi & Juan Liu

Commun. Math. Res., 28 (2012), pp. 1-9.

Preview Full PDF 56 960 Abstract

Jizhu Nan, Chengcheng Wang & Hailing Li

Commun. Math. Res., 28 (2012), pp. 10-16.

Preview Full PDF 53 960 Abstract

Xiulan Wang

Commun. Math. Res., 28 (2012), pp. 17-25.

Preview Full PDF 52 963 Abstract

Zhengxin Chen & Qiong Chen

Commun. Math. Res., 28 (2012), pp. 26-42.

Preview Full PDF 49 955 Abstract

Baojian Hong

Commun. Math. Res., 28 (2012), pp. 43-50.

Preview Full PDF 51 943 Abstract

Yixian Gao

Commun. Math. Res., 28 (2012), pp. 51-64.

Preview Full PDF 44 1017 Abstract

Yuexiang Wu, Yanmei Huo & Yakun Wu

Commun. Math. Res., 28 (2012), pp. 65-74.

Preview Full PDF 60 943 Abstract

Boqiang Lü & Fengquan Li

Commun. Math. Res., 28 (2012), pp. 75-90.

Preview Full PDF 44 963 Abstract

Jianqiang Feng

Commun. Math. Res., 28 (2012), pp. 91-96.

Preview Full PDF 46 923 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard